# SDR DALA2022072405088

- Difficulty date: July 17, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 131,427 hours, 19,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0181, SUPPLEMENTAL INFORMATION. R1 DOOR SHOWING OPEN ON EICAS AFTER BEING CLOSED. CORRECTIVE ACTION: DEFERRED PER MEL 52-71-01-REPLACED PSEU. (2324298)
